Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Swollen eye after hair transplantation. Taking Tylenol. Need further medication?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Hi - I had a hair transplant on Wednesday. I just woke up, and my right eye is swollen, almost to th point of being shut. I am on no medications except Tylenol, which I have been taking regularly for minor pain/discomfort. What can I do to make my eye situation better?
Posted Tue, 8 May 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 1 hour later

Thanks for the query.

Swelling of eyes is almost seen in every patient on the next day following hair transplant. It usually accompanies the procedure. I usually counsel all my patients who are about to undergo hair transplant and explain about this phenomenon.

There is no need to worry or take any medication. It takes around 4-5 days for the swelling to subside after the procedure.

Just be patient and it will settle down on its own.

Hope I have answered your query. Please accept my answer if you are satisfied with the same.

Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor